# SDR KBM2003F00006

- Difficulty date: July 24, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: 47750
- Part serial: 594
- Condition: Noisy
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE, SQUEAKING IN FLIGHT.  REMOVED AND REPLACED OIL COOLER MOTOR.
